ON NICE MODULES
by: A. Ismarwati, H. France-Jackson, Sri Wahyuni and I. E. Wijayanti Page: 213 - 225 JP Journal of Algebra, Number Theory and Applications Volume 38, Issue 3, Pages 213 - 225 (June 2016) Downloads: 655 Views: 2062
QUASITRIANGULAR STRUCTURES ON POINTED HOPF ALGEBRAS OF RANK ONE
by: Yanyan Xiao Page: 227 - 247 JP Journal of Algebra, Number Theory and Applications Volume 38, Issue 3, Pages 227 - 247 (June 2016) Downloads: 2279 Views: 2443
DEDEKIND DOMAINS AND DEDEKIND MODULES
by: Elvira Kusniyanti, Hanni Garminia and Pudji Astuti Page: 249 - 260 JP Journal of Algebra, Number Theory and Applications Volume 38, Issue 3, Pages 249 - 260 (June 2016) Downloads: 960 Views: 2538
BORELIAN DENSITIES IN NUMBER THEORY: BORELIAN DENSITIES OF SUBSETS OF
by: Noureddine Daili Page: 261 - 270 JP Journal of Algebra, Number Theory and Applications Volume 38, Issue 3, Pages 261 - 270 (June 2016) Downloads: 706 Views: 2377
BLOCK-TRANSITIVE DESIGNS AND SUZUKI GROUPS
by: Shaojun Dai and Jing Chen Page: 271 - 278 JP Journal of Algebra, Number Theory and Applications Volume 38, Issue 3, Pages 271 - 278 (June 2016) Downloads: 726 Views: 2602
ON THE NUMBER OF TWO-POINT ANTICHAINS IN THE POWERSET OF AN n-ELEMENT SET ORDERED BY INCLUSION
by: AgustÃn Moreno Cañadas, Veronica Cifuentes Vargas and Andrés Felipe Gonzalez Page: 279 - 293 JP Journal of Algebra, Number Theory and Applications Volume 38, Issue 3, Pages 279 - 293 (June 2016) Downloads: 838 Views: 2494
ON THE NUMBER OF SOLUTIONS OF LINEAR EQUATIONS OVER FACTOR RINGS OF PID
by: Martin Kreh Page: 295 - 318 JP Journal of Algebra, Number Theory and Applications Volume 38, Issue 3, Pages 295 - 318 (June 2016) Downloads: 716 Views: 2753